# SDR 08FDEA01869

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE TELESCOPIC DUCT CUT OUT OUTBOARD UPPER CORNER FOUND CRACKED.  REPAIRED AS PER   SRM 57-10-00 FIGURE 43 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
